# SDR R61A201911167252

- Difficulty date: November 7, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N721YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000493
- Aircraft time: 11,605 hours, 7,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17007311001
- Condition: Corroded
- Location: Frame 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD WET AREA LH SIDE 5 HOLE DOUBLER HAS CORROSION AT MONUMENT MOUNT HOLE. REMOVED AND REPLACED FWD WET AREA LH SIDE 5 HOLE DOUBLER IN FWD WET AREA FR 19-20
REF SRM 51-40-08. RESTORED SURFACE PROTECTION ON LH SIDE 5 HOLE DOUBLER, REF SRM 51-23-06. A/C REMAINS IN CHECK
